I am glad that the psychiatrists at the hospital straitened you out.
Coming home after being inpatient is like coming home after surgery. You have gone through a trauma and need to recover. Take it easy on yourself.
Some meds make people crave sweets and carbs --- I think I read that right --- can't remember exactly -- I will look for a link later.
. . . . Anyway, stay active, sleep regular hours, minimize stress,eat healthful foods, and keep away from carbs.
The Lamictal helps lots of people. It will take a while for it to start working.
still forgetful, bothered by noise, ignorant people, I still feel clausterphobic and paranoid too and oh yeah, the Meds are making me crave things
The claustrophobia and paranoia can be treated better. Maybe after the Lamictal dose is higher, the pdocs can tweak your current medications.
They might be able to get things better for you.
Do you keep a mood journal? You can keep an electronic one on line -- Google Mood Chart. Or you can keep one on your own computer. Basically you keep a daily chart of your
4 side effects
5 whatever else is going on
The mood chart helps you communicate with your pdocs and helps you see your own history.